# SDR ASAA2019013128161

- Difficulty date: January 31, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 53,119 hours, 21,181 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3401389010
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT = FL215 THE AIRPLANE EXPERIENCE A MODERATE JOLT SIMILAR TO AN ENGINE STALL / SURGE. THE NR 1 N1 DROPPED FROM = 88% TO 79% W/ASSOCIATED DROP IN EGT. SOON AFTER NR 1 STABILIZED WITH NR 2 AT = 81%. IT WAS AT THIS POINT THE "IMBAL" ALERT WAS ILLUMINATED UNDER THE NR 1 MAIN TANK QTY GAUGE. BOTH ENGINE FUEL FLOWS WERE MATCHED AND THE IMB REMAINED AND CONTINUED TO WORSEN. THE ENGINE LIMIT, SURGE STALL CHECKLIST WAS DISCONTINUED AND THE ENGINE FIRE, SEV DAMAGE, SEPARATION CHECKLIST WAS COMPLETED. SUCCESSFUL UNDER MAX LANDING WEIGHT BACK AT PHX. GROUNDED - YES. UPON INSPECTION OF NR 1 ENG FOUND INBD FUEL LINE ON TOP OF HMU FAILED. REF IPC 73-11-00-02, P/N 340-138-901-0 ITEM 130. REPLACED FUEL LINE, IDLE LK CK GOOD. FUEL IMBALANCE EXCEEDANCE CONDITIONAL INSPECTION NOT REQ'D REF AMM 05-51-48-211-801, ITEM D, TABLE 101 & 102. PERFORMED GVI OF AIRCRAFT EXTERIOR, LANDING GEAR, AND ENGS. ALL CKS GD.
